Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 76, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 9, 2009, 8:07 PM CDT for Stone County, Taney County, Missouri. It was in force for 53 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 9, 2009, 8:07 PM CDT (01:07 UTC)
- Expired
- Apr 9, 2009, 9:00 PM CDT
- In force
- 53 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
Counties Stone County, MO, Taney County, MO
The radar
The Springfield radar (KSGF), 60 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 9, 8:25 PM CDT | TSTM WND GST 55 | Branson, MO | ALSO PEA HAIL |
| Apr 9, 8:40 PM CDT | TSTM WND GST 50 | Protem, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 9, 7:21 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 1.1 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 124 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 474 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KSGF 100107
SVRSGF
MOC209-213-100200-
/O.NEW.KSGF.SV.W.0076.090410T0107Z-090410T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
807 PM CDT THU APR 9 2009
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN STONE COUNTY IN SOUTHWEST MISSOURI...
TANEY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 900 PM CDT.
* AT 807 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM CAPE FAIR TO
LAMPE...MOVING EAST AT 40 MPH. THESE STORMS ARE CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
WEST BRANSON...REEDS SPRING AND INDIAN POINT BY 815 PM CDT.
HOLLISTER AND BRANSON BY 820 PM CDT.
ROCKAWAY BEACH AND MERRIAM WOODS BY 825 PM CDT.
FORSYTH BY 830 PM CDT.
TANEYVILLE BY 835 PM CDT.
THE TOWNS OF TABLE ROCK...SILVER DOLLAR CITY...WALNUT SHADE...OZARK
BEACH...KIRBYVILLE...EDGEWATER BEACH...POWERSITE...KISSEE MILLS...
PROTEM AND RUETER ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THESE STORMS...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3678 9332 3681 9330 3681 9292 3652 9278
3650 9352 3675 9358
TIME...MOT...LOC 0107Z 253DEG 44KT 3676 9349 3653 9342
$$
CLAYCOMB3 follow-up statements
000
WWUS53 KSGF 100137
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
837 PM CDT THU APR 9 2009
MOC209-100148-
/O.CAN.KSGF.SV.W.0076.000000T0000Z-090410T0200Z/
STONE MO-
837 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN STONE COUNTY IS
CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT THURSDAY EVENING
FOR SOUTHWESTERN MISSOURI. A TORNADO WATCH ALSO REMAINS IN EFFECT
UNTIL 200 AM CDT FRIDAY MORNING FOR SOUTHWESTERN MISSOURI.
&&
LAT...LON 3681 9319 3681 9299 3681 9292 3652 9278
3652 9290 3651 9318
TIME...MOT...LOC 0138Z 253DEG 44KT 3681 9296 3656 9294
$$
MOC213-100200-
/O.CON.KSGF.SV.W.0076.000000T0000Z-090410T0200Z/
TANEY MO-
837 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR TANEY COUNTY...
AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRADLEYVILLE TO
PROTEM...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF TANEY
COUNTY...INCLUDING THE TOWN OF RUETER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3681 9319 3681 9299 3681 9292 3652 9278
3652 9290 3651 9318
TIME...MOT...LOC 0138Z 253DEG 44KT 3681 9296 3656 9294
$$
ANGLE000
WWUS53 KSGF 100141
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
841 PM CDT THU APR 9 2009
MOC213-100200-
/O.CON.KSGF.SV.W.0076.000000T0000Z-090410T0200Z/
TANEY MO-
841 PM CDT THU APR 9 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR TANEY COUNTY...
AT 839 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM BRADLEYVILLE TO
PROTEM...MOVING EAST AT 50 MPH. THESE STORMS ARE CAPABLE OF PRODUCING
NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF TANEY
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
&&
LAT...LON 3681 9319 3681 9299 3681 9292 3652 9278
3652 9290 3651 9318
TIME...MOT...LOC 0141Z 255DEG 43KT 3680 9294 3656 9289
$$
FOSTER000
WWUS53 KSGF 100204
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
904 PM CDT THU APR 9 2009
MOC213-100214-
/O.EXP.KSGF.SV.W.0076.000000T0000Z-090410T0200Z/
TANEY MO-
904 PM CDT THU APR 9 2009
...THE SEVERE THUNDERSTORM WARNING FOR TANEY COUNTY EXPIRES AT 900 PM
CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR
SOUTHWESTERN MISSOURI.
LAT...LON 3681 9319 3681 9299 3681 9292 3652 9278
3652 9290 3651 9318
TIME...MOT...LOC 0141Z 255DEG 43KT 3680 9293 3656 9289
$$
FOSTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 9, 6:35 PM CDT, 1 hour 32 minutes earlier.
Area forecast discussion, Apr 9, 6:35 PM CDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 PM CDT THU APR 9 2009 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... WARM FRONT EXTENDS FROM JUST NORTH OF PARSONS KS TO JUST SOUTH OF JOPLIN TO THE NEAR FLIPPIN AR. SOME STORMS HAVE STARTED TO DEVELOP ALONG AND NORTH OF THE WARM FRONT IN RESPONSE TO COOLING MIDLEVELS WITH THE APPROACH OF THE UPPER LOW. STORMS OVER SOUTHEAST KANSAS...AT LEAST IN BOURBON COUNTY/FT SCOTT AREA SHOULD BE SOMEWHAT ELEVATED NORTH OF THE WARM FRONT. FARTHER SOUTH OVER FAR NORTHEAST OK/KS/MO BORDER REGION...STORMS ARE MORE SFC BASED IN THE WARM SECTOR WITH MLCAPES OFF THE RUC 1000-1200 J/KG ALONG THE DRYLINE. AREA OF MAIN CONCERN WILL CONTINUE TO BE THE NARROW CORRIDOR ALONG AND SOUTH OF THE WARM FRONT WHERE THE DRY LINE IS INTERSECTING AND CATCHING UP TO IT. EVEN IN THE WARM SECTOR AHEAD OF THE DRY LINE OVER A LARGE SECTION OF OK/AR...THE SFC FLOW WILL BE BACKED...AND RUC 0-1KM HELICITY IS 400-500 M2/S2 IN THAT AREA...EVEN UP INTO SW MO. THAT AREA WILL NEED TO BE WATCHED FOR STORM ROTATION...ESPECIALLY WHERE STORMS BEGIN TO CROSS THE WARM FRONTAL BOUNDARY OVER SOUTHWEST PORTIONS OF THE CWFA. EVOLUTION OF THIS SYSTEM IS EXPECTED IS EXPECTED TO BE MORE LINEAR AS IT HEAD DEEPER INTO THE OZARKS. DSA && .DISCUSSION... CURRENTLY...SURFACE LOW SITUATED OVER NORTH CENTRAL OKLAHOMA...NEAR ENID. WARM FRONT STILL TO OUR SOUTH...LYING ACROSS NORTHERN ARKANSAS NEAR THE STATE LINE. BEHIND THIS FRONT...DEW POINTS IN THE MID AND UPPER 50S RESIDE. WHILE NORTH OF THE FRONT OVER THE OZARKS...DEW POINTS REMAIN IN THE REMAIN IN THE LOW TO MID 40S. COLD FRONT EXTENDS FROM LOW FROM PNC...TO JUST WEST OF OKC...BACK INTO CENTRAL TEXAS. BETWEEN THE TWO FRONT...A GULF SURGE IN DEW POINTS FROM MID 60S IN NORTHERN TEXAS...TO LOW 60S IN EASTERN OKLAHOMA...TO LOW 50S IN SOUTHEAST KANSAS EXISTS. PROFILER WINDS AT 850 AND 925MBS HAVE REALLY BEGUN TO INCREASE OVER EASTERN OKLAHOMA AND HAVE SHIFTED TO THE SOUTHWEST AT 30-40KTS. SHOULD START TO SEE THESE HIGHER DEW POINTS ADVECT INTO SOUTHWEST MISSOURI BY LATE AFTERNOON AS THE WARM FRONT FINALLY MAKES ITS WAY INTO SOUTHERN MISSOURI. LASTLY...BACK EDGE OF UPPER CLOUDINESS JUST NOW MAKING ITS WAY ACROSS THE WESTERN MISSOURI STATE LINE. BEHIND THESE CLOUDS...TEMPERATURES HAVE WARMED INTO THE LOW 70S ACROSS SOUTHEAST KANSAS...TO THE UPPER 70S ACROSS SOUTHEAST OKLAHOMA. WE SHOULD SEE TEMPERATURES INCREASING ACROSS WESTERN MISSOURI THIS AFTERNOON AS THE CLEARING LINE MOVES EAST. ALL THESE FACTORS CONTINUE TO POINT TOWARDS SEVERE WEATHER LATE THIS AFTERNOON AND EVENING. LOOKS LIKE MOST FAVORABLE SPOT FOR SEVERE WEATHER LATE THIS AFTERNOON AND EARLY EVENING CONTINUES TO BE EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI...JUST AHEAD OF THE SURFACE LOW THAT CONTINUES TO TRACK ACROSS SOUTHERN MISSOURI. WRF CAPES ALONG THE MISSOURI/ARKANSAS LINE FORECAST NEAR 800 TO 900 J/KG. BY LATE THIS EVENING...SURFACE LOW FORECAST TO BE CENTERED NEAR CASSVILLE...WITH WARM FRONT EXTENDING NORTHEAST TO VICHY. LOOKS LIKE PREDOMINANT RAINFALL WILL BE ALONG THE WARM FRONT...WITH WRAP AROUND MOISTURE IN NORTHERLY FLOW ACROSS OUR WESTERN COUNTIES. SEVERE THREAT WOULD BE OUT AHEAD OF THIS LOW FOR OUR SOUTHWEST COUNTIES AT THAT TIME. BY FRIDAY MORNING...SURFACE LOW FORECAST NEAR THE BOOT HEEL AREA AND SEVERE THREAT WOULD BE OVER FOR OUR CWA. MAY STILL SEE SOME LIGHT RAIN IN THE WRAP AROUND MOISTURE FRIDAY MORNING. ALL RAIN LOOKS TO COME TO AN END BY FRIDAY AFTERNOON AS SURFACE HIGH MOVES SOUTH INTO IOWA. NEXT CHANCE FOR RAIN LOOKS TO BE SUNDAY EVENING INTO MONDAY AS ANOTHER STRONG SURFACE LOW MOVES INTO CENTRAL OKLAHOMA...THEN INTO CENTRAL ARKANSAS EARLY MONDAY MORNING. GOOD GULF MOISTURE RETURN WITH THIS SYSTEM AND MODELS FORECASTING A FAIRLY DECENT SOAKING RAIN EVENT WITH THIS SYSTEM. RAINFALL AMOUNTS UP TO AN INCH AND A HALF COULD FALL ACROSS THE CWA WITH THIS SYSTEM AS IT TRACKS ACROSS THE AREA. BUT SEVERE WEATHER SHOULD REMAIN EAST AND SOUTH OF THE SURFACE LOW IN SOUTHERN ARKANSAS...INTO THE GULF STATES. ACTIVE PATTERN CONTINUES THROUGH NEXT WEEK WITH ANOTHER FRONT MOVES INTO THE AREA WEDNESDAY AFTERNOON/EVENING. && .AVIATION... FOR THE 18Z KSGF/KJLN TAFS...LOOKING FOR CEILINGS TO LOWER DURING THE AFTERNOON WITH SCATTERED SHOWERS AS LOW LEVEL MOISTURE INCREASES AHEAD OF STORM SYSTEM. MAIN BAND OF CONVECTION WILL LIKELY HOLD OFF UNTIL AFTER 23Z BUT EXPECTING HEAVY RAIN WITH CEILINGS DROPPING INTO MVFR CATEGORY. IFR EXPECTED BEHIND THE LOW AFTER 06Z TONIGHT WITH WINDS SWITCHING TO THE NORTHWEST. LINDENBERG && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 9, 7:46 PM CDT, 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 746 PM CDT THU APR 9 2009 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-110100- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 746 PM CDT THU APR 9 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: THUNDERSTORMS WITH SCATTERED SEVERE STORMS CAPABLE OF PRODUCING: HAIL TO THE SIZE OF GOLF BALLS. WIND GUSTS TO 60 MPH. ISOLATED TORNADOES. AND HEAVY RAINFALL. AREAS AFFECTED AND TIMING: THE STRONGEST STORMS WILL BE CONCENTRATED ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60 THROUGH MIDNIGHT...BUT STORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA. DISCUSSION: THUNDERSTORMS WILL SPREAD NORTHEAST ACROSS THE OUTLOOK AREA THIS EVENING AS SURFACE LOW PRESSURE TRACKS FROM NORTH CENTRAL OKLAHOMA EAST ACROSS FAR SOUTHERN MISSOURI. THE GREATEST INSTABILITY AND HIGHEST RISK OF SEVERE WEATHER WILL BE ACROSS FAR SOUTHERN MISSOURI MAINLY ALONG AND SOUTH OF HIGHWAY 60. LARGE HAIL AND DAMAGING STRAIGHT LINE WINDS WILL BE POSSIBLE IN THIS AREA. GIVEN THE STRONG WIND SHEAR...ISOLATED TORNADOES CANNOT BE RULED OUT. TO THE NORTH...HAIL WILL BE THE PRIMARY HAZARD WITH THE STRONGEST STORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORMS WILL BE DIMINISHING FRIDAY MORNING AS THE STORM SYSTEM AFFECTING THE REGION EXITS TO THE NORTHEAST. AT THIS TIME...STORMS ARE NOT EXPECTED TO BE SEVERE FRIDAY MORNING. ANOTHER STORM SYSTEM WILL MOVE ACROSS THE REGION ON SUNDAY AND MONDAY. AT THIS TIME...SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING ACROSS SOUTHERN MISSOURI ALONG AND SOUTH OF A LINE FROM SPRINGFIELD TO EMINENCE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) FOSTER
In the hours before
Local storm report, Apr 9, 6:48 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
648 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 1 S JOPLIN 37.07N 94.51W
04/09/2009 E50 MPH JASPER MO AMATEUR RADIO
&&
KARDELLLocal storm report, Apr 9, 6:54 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
654 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0653 PM HAIL GOODMAN 36.74N 94.40W
04/09/2009 E0.25 INCH MCDONALD MO EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 7:03 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
703 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0649 PM HAIL REDFIELD 37.84N 94.88W
04/09/2009 E0.25 INCH BOURBON KS EMERGENCY MNGR
&&
KARDELLLocal storm report, Apr 9, 7:11 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
711 PM CDT THU APR 09 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG NEOSHO 36.87N 94.37W
04/09/2009 NEWTON MO LAW ENFORCEMENT
ROOF BLOWN OFF STRUCTURE WITH DEBRIS ACROSS HIGHWAY 59
&&
KARDELLLocal storm report, Apr 9, 7:56 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND GST MONETT 36.92N 93.93W
04/09/2009 M64.00 MPH BARRY MO AWOS
&&
DSALocal storm report, Apr 9, 8:02 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
802 PM CDT THU APR 09 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0758 PM TSTM WND GST GREENFIELD 37.42N 93.84W
04/09/2009 E50 MPH DADE MO AMATEUR RADIO
&&
KARDELLThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 7:11 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Jasper, Lawrence, McDonald, Newton | 64 min |
| Apr 9, 7:24 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 45 min |
| Apr 9, 7:44 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Greene, Lawrence, Polk | 61 min |
| Apr 9, 7:53 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Christian, Greene, Lawrence, Stone, Webster | 52 min |
| Apr 9, 8:01 PM CDT | Tornado Warning | SGF | Dade, Greene, Lawrence | 21 min |
| Apr 9, 8:19 PM CDT | Tornado Warning | SGF | Dallas, Greene, Polk | 26 min |
| Apr 9, 8:24 PM CDT | Tornado Warning | SGF | Christian, Greene, Webster | 51 min |
| Apr 9, 8:35 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Ozark, Taney | 55 min |
| Apr 9, 8:37 PM CDT | Tornado Warning | SGF | Dallas, Greene, Webster | 38 min |
| Apr 9, 8:42 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Dallas, Douglas, Greene, Laclede, Webster and 1 more | 63 min |
| Apr 9, 8:46 PM CDT | Tornado Warning | SGF | Webster, Wright | 27 min |
| Apr 9, 8:54 PM CDT | Tornado Warning | SGF | Douglas, Ozark | 51 min |
| Apr 9, 9:02 PM CDT | Tornado Warning | SGF | Ozark | 43 min |
| Apr 9, 9:05 PM CDT | Tornado Warning | SGF | Wright | 40 min |
| Apr 9, 9:07 PM CDT | Tornado Warning | SGF | Laclede, Webster | 25 min |
| Apr 9, 9:19 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Douglas, Howell, Laclede, Ozark, Phelps and 3 more | 56 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Laclede, Pulaski | 40 min |
| Apr 9, 9:35 PM CDT | Tornado Warning | SGF | Douglas, Howell | 45 min |
| Apr 9, 9:41 PM CDT | Tornado Warning | SGF | Howell, Ozark | 49 min |
| Apr 9, 9:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Maries, Miller, Pulaski | 41 min |
| Apr 9, 10:03 PM CDT | Severe Thunderstorm Warning | SGF | Dent, Maries, Oregon, Phelps, Shannon | 72 min |
| Apr 10, 3:27 AM CDT | Frost Advisory | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 22 more | 29 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.